# SDR SWAA2025012885200

- Difficulty date: January 12, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER ATTACH ANGLE STA 663 HAS CRACK ON VERTICAL LEG AT LBL 35< CUT AND REMOVED DAMAGED L/H VAPOR BARRIER ATTACH ANGLE STA 663 FROM LBL 31 TO LBL 65 PER SRM 57-10-10-2R-5 REPAIR 5.;[04] FORMED SPLICE ANGLE FROM .071? THICK 2024-T3 CLAD SHEET PER SRM 57-10-10-2R-5. PHOTO ATTACHED FABRICATED; LOCATED; AND DRILLED L/H VAPOR BARRIER ATTACH ANGLE STA 663 REPAIR SPLICE PER SRM 57-10-10-2R-5 AND EA 25-157-00119.  TREATED AND PRIMED REPAIR SPLICE PER SRM 57-10-10-2R-5 AND EA 25-157-00119] INSTALLED REPAIR SPLICE RIVETS THROUGH VERTICAL LEG AND 5 ADDITIONAL -5 RIVETS THROUGH THE VERTICAL LEG OF REPAIR ANGLE PER SRM 57-10-10-2R-5 AND EA 25-157-00119 AND EA M-24-157-02340.  INSTALLED NEW REPAIR ANGLE AND SPLICE PER SRM 57-10-10-2R-5 AND EA 25-157-00119 AND EA M-24-157-02340.  SIGNOFF FOR STEPS 14 AND 20 ONLY.;[22] RII. VERIFIED. INSTALLED NEW REPAIR ANGLE AND SPLICE PER SRM 57-10-10-2R-5 AND EA 25-157-00119 AND EA M-24-157-02340.  SIGNOFF FOR STEPS 14 AND 20 ONLY.;[23] ACCOMPLISHED REPAIR OF L/H VAPOR BARRIER ATTACH ANGLE STA 663 AT LBL 35 PER SRM 57-10-10-2R-5; EA 25-157-00119; AND EA M-24-157-02340.;[24] RII: INSPECTED WORK PERFORMED. SEE STEPS AND C/A?S FOR ALL WORK PERFORMED. ACCOMPLISHED REPAIR OF L/H VAPOR BARRIER ATTACH ANGLE STA 663 AT LBL 35 PER SRM 57-10-10-2R-5; EA 25-157-00119; AND EA M-24-157-02340.
